Acta Mechanica Sinica
Acta Mechanica Sinica  2014, Vol. 30 Issue (2): 206-213    DOI: 10.1007/s10409-014-0024-y
Frequency domain fundamental solutions for a poroelastic half-space
Pei Zheng, Bo-Yang Ding, She-Xu Zhao
1. School of Mechanical Engineering, University of Shanghai for Science and Technology, 200093 Shanghai, China;
2. College of Civil Engineering and Architecture, Zhejiang University of Technology, 310014 Hangzhou, China;
3. Department of Engineering Mechanics, Shanghai Jiaotong University, 200240 Shanghai, China
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road,Beijing 100190,China
Telephone: +86-(0)10-62536271   010-62554107 Fax:+86-(0)10-82543907
Technical support: Beijing Magtech